Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 56, NWS Norman, OK

May 19, 20104 counties in Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2010, 5:26 PM CDT for 4 counties in Oklahoma. It was in force for 64 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2010, 5:26 PM CDT (22:26 UTC)
Expired
May 19, 2010, 6:30 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garfield County, OK, Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 96 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 5:27 PM CDTTORNADO3 Se Marshall, OKLARGE CONE TORNADO BECAME RAIN WRAPPED.
May 19, 5:27 PM CDTTORNADO4 Se Marshall, OKLARGE CONE TORNADO BECAME RAIN WRAPPED.
May 19, 5:30 PM CDTTSTM WND GST 614 Sse Marshall, OK
May 19, 6:06 PM CDTTORNADO1 Se Orlando, OKLOCATION ESTIMATED.
May 19, 6:06 PM CDTTORNADO2 Se Orlando, OKLOCATION ESTIMATED.
May 19, 6:35 PM CDTTSTM WND GST 584 Sse Marshall, OK
May 19, 6:35 PM CDTTORNADO4 Wnw Stillwater, OK2 MOBILE HOMES DESTROYED NEAR THE INTERSECTION OF COUNTRY CLUB RD AND MCELROY RD. TWO BARNS IN THE GENERAL VICINITY WERE ALSO DESTROYED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:06 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 486 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
730 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
486 m²/s²
0-3 km storm-relative helicity
575 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WFUS54 KOUN 192226
TOROUN
OKC047-083-103-119-192330-
/O.NEW.KOUN.TO.W.0056.100519T2226Z-100519T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
526 PM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  SOUTHERN NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 630 PM CDT

* AT 526 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS LOCATED 4 MILES EAST OF MARSHALL...MOVING EAST AT    
  25 MPH. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING HAIL TO THE   
  SIZE OF GOLFBALLS.

* LOCATIONS IN THE WARNING INCLUDE LAKE CARL BLACKWELL...LAKE
  MCMURTRY...MARSHALL...MULHALL...ORLANDO AND STILLWATER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 171 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3632 9706 3605 9702 3607 9767 3620 9767
TIME...MOT...LOC 2226Z 263DEG 22KT 3614 9755

$$


30
3 follow-up statements
713 
WWUS54 KOUN 192248
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT WED MAY 19 2010

OKC047-083-103-119-192330-
/O.CON.KOUN.TO.W.0056.000000T0000Z-100519T2330Z/
LOGAN OK-GARFIELD OK-NOBLE OK-PAYNE OK-
548 PM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN PAYNE...SOUTHERN NOBLE...SOUTHEASTERN GARFIELD AND
NORTHERN LOGAN COUNTIES...

AT 548 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES 
WAS LOCATED 4 MILES SOUTHWEST OF ORLANDO...MOVING EAST AT 20 MPH. 
THIS STORM WILL BE APPROACHING THE STILLWATER AREA BY 630 PM. 
GOLFBALL SIZE HAIL WILL ALSO LIKELY OCCUR WITH THIS STORM.

* LOCATIONS IN THE WARNING INCLUDE LAKE CARL BLACKWELL...LAKE
  MCMURTRY...ORLANDO AND STILLWATER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 171 AND 185.

LAT...LON 3632 9706 3605 9702 3607 9753 3622 9755
TIME...MOT...LOC 2248Z 270DEG 19KT 3612 9742

$$


30
018 
WWUS54 KOUN 192307
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT WED MAY 19 2010

OKC047-083-192317-
/O.CAN.KOUN.TO.W.0056.000000T0000Z-100519T2330Z/
LOGAN OK-GARFIELD OK-
607 PM CDT WED MAY 19 2010

...THE TORNADO WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN GARFIELD
AND NORTHERN LOGAN COUNTIES...

LAT...LON 3632 9706 3605 9702 3607 9735 3610 9736
      3617 9735 3617 9738 3619 9738
TIME...MOT...LOC 2307Z 270DEG 19KT 3612 9730

$$

OKC103-119-192330-
/O.CON.KOUN.TO.W.0056.000000T0000Z-100519T2330Z/
NOBLE OK-PAYNE OK-
607 PM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN PAYNE AND SOUTHERN NOBLE COUNTIES...

AT 607 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 7 MILES WEST OF LAKE CARL BLACKWELL...MOVING EAST AT 20 
MPH. THE TORNADO WILL APPROACH THE WESTERN SIDE OF STILLWATER BY 630 
PM.

* LOCATIONS IN THE WARNING INCLUDE LAKE CARL BLACKWELL...LAKE
  MCMURTRY AND STILLWATER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 172 AND 181.

LAT...LON 3632 9706 3605 9702 3607 9735 3610 9736
      3617 9735 3617 9738 3619 9738
TIME...MOT...LOC 2307Z 270DEG 19KT 3612 9730

$$


30
700 
WWUS54 KOUN 192320
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT WED MAY 19 2010

OKC103-119-192330-
/O.CON.KOUN.TO.W.0056.000000T0000Z-100519T2330Z/
NOBLE OK-PAYNE OK-
620 PM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL
PAYNE AND SOUTHERN NOBLE COUNTIES...

AT 620 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES 
WAS LOCATED NEAR LAKE CARL BLACKWELL...MOVING EAST AT 20 MPH. THE 
TORNADO WILL APPROACH THE WESTERN SIDE OF STILLWATER BETWEEN 630 PM 
AND 645 PM.

* LOCATIONS IN THE WARNING INCLUDE LAKE CARL BLACKWELL...LAKE
  MCMURTRY AND STILLWATER.

LAT...LON 3607 9728 3610 9729 3617 9729 3632 9706
      3605 9702
TIME...MOT...LOC 2320Z 270DEG 19KT 3612 9721

$$


30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:11 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 19, 2:11 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 19 2010

.DISCUSSION...
ONLY MINOR CHANGES REQUIRED IN THE PACKAGE TODAY... AND WILL ISSUE
ZONES EARLY AS ATTENTION SHIFTS TO THE DEVELOPING SEVERE WEATHER
SITUATION THIS AFTERNOON. OUTFLOW BOUNDARY/WARM FRONT HAS SET UP
FROM NORTHWEST OKLAHOMA INTO CENTRAL AND SOUTHEAST OKLAHOMA FROM
THE MORNING CONVECTION. WINDS ARE VEERING ACROSS WEST CENTRAL AND
CENTRAL OKLAHOMA INDICATING THE DRYLINE IS TRYING TO SET UP
SOMEWHERE NEAR OR JUST EAST OF A KCSM TO KFDR LINE. SATELLITE HAS
SHOWN TOWERS DEVELOPING ACROSS THE WESTERN OKLAHOMA-TEXAS
PANHANDLE STATE LINE WITH LIGHT REFLECTIVITIES DEVELOPING NEAR THE
ANTELOPE HILLS. EXPECT STORMS TO INITIATE SOON WITH DEVELOPMENT
RELATIVELY QUICKLY INTO SEVERE THUNDERSTORMS. BACKED WINDS AND
ENHANCED LOW LEVEL SHEAR ALONG THE OUTFLOW BOUNDARY/WARM FRONT
WILL LEAD TO A ENHANCED TORNADO RISK. STORMS WILL LINGER INTO
EASTERN SECTIONS OF THE AREA TOMORROW. A DRIER PATTERN DEVELOPS
OVER THE AREA LATE THIS WEEK AND INTO EARLY NEXT WEEK... ALTHOUGH
SOME NEW MEDIUM RANGE MODELS SUGGEST THAT SOUTHWEST UPPER FLOW MAY
MOVE CLOSER TO THE AREA LATER IN THE EXTENDED WHICH MAY GIVE SOME
STORM CHANCES. WILL MONITOR THAT POSSIBILITY AS WE GO FORWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  80  59  87 /  60  30  10   0
HOBART OK         59  82  56  88 /  30  10  10   0
WICHITA FALLS TX  64  87  64  91 /  40  20  10   0
GAGE OK           54  76  49  87 /  30  10  10   0
PONCA CITY OK     57  74  54  82 /  70  30  10   0
DURANT OK         68  83  66  88 /  70  40  40   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ004>013-015-
     017>020.

TX...NONE.
&&
Hazardous weather outlook, May 19, 11:40 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT WED MAY 19 2010

OKZ004>048-050>052-TXZ083>090-201100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT WED MAY 19 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS CENTRAL AND PARTS OF SOUTHEAST OKLAHOMA. THE HIGH
RISK INCLUDES THE OKLAHOMA CITY METRO AREA AND SURROUNDING COUNTIES.
OTHERWISE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT ACROSS THE WESTERN-TWO THIRDS OKLAHOMA. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN NORTH TEXAS.

LOCATION...
THE MOST DANGEROUS STORMS ARE EXPECTED TO OCCUR EAST OF A LINE FROM
STILLWATER...TO WATONGA...TO ANADARKO...TO TISHOMINGO.

TIMING...
ALTHOUGH SEVERE STORMS WILL BE POSSIBLE THROUGH 5 AM...THE MOST
LIKELY TIME FOR TORNADOES AND VERY LARGE DAMAGING HAIL WILL BE FROM
2 PM THROUGH MIDNIGHT.

IMPACTS...
STRONG TORNADOES...
LARGE HAIL TO 4 INCH DIAMETER...
DAMAGING THUNDERSTORM WIND GUSTS TO 75 MPH.

RECOMMENDED ACTIONS...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD ALSO CLOSELY MONITOR
THE WEATHER SITUATION THIS AFTERNOON AND EVENING... REVIEW SAFETY
PLANS AND BE PREPARED TO ACT IF SEVERE WEATHER APPROACHES.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD CLOSELY MONITOR THE WEATHER THROUGHOUT THE DAY AND PLAN
FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL 5 AM.

DISCUSSION...
THE SEVERE WEATHER THREAT WILL INCREASE SIGNIFICANTLY THIS AFTERNOON
AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE. A WARM FRONT...
LOCATED ALONG INTERSTATE 40 ACROSS WESTERN INTO CENTRAL OKLAHOMA AND
THEN SOUTHEAST WILL CONTINUE TO LIFT NORTH... AND LOW-LEVEL MOISTURE
AND INSTABILITY WILL INCREASE SOUTH OF THIS WARM FRONT. MEANWHILE A
DRYLINE WILL DEVELOP BY THIS AFTERNOON ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. OUTFLOW BOUNDARIES FROM THIS MORNINGS STORMS
WILL ALSO BE LOCATED ACROSS OKLAHOMA THIS AFTERNOON. THE ATMOSPHERE
ACROSS THE AREA WILL BECOME QUITE UNSTABLE... ESPECIALLY TO THE
SOUTH OF THE WARM FRONT AND EAST OF THE DRYLINE. ELEVATED
INSTABILITY NORTH OF THE WARM FRONT WILL ALSO BE SUFFICIENT TO
SUPPORT SEVERE THUNDERSTORMS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON...
PRIMARILY NEAR THE DRYLINE AND POSSIBLY ALONG THE WARM FRONT.
THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH THE POTENTIAL OF LARGE
HAIL AND DAMAGING WINDS. LOW-LEVEL WIND SHEAR WILL BE SUFFICIENT FOR
THE DEVELOPMENT OF STRONG TORNADOES... ESPECIALLY NEAR THE WARM
FRONT AND ANY OUTFLOW BOUNDARIES. THUNDERSTORMS WILL BECOME MORE
NUMEROUS LATE THIS EVENING AND OVERNIGHT WITH THE PRIMARY SEVERE
WEATHER THREAT OF LARGE HAIL AND DAMAGING WINDS... ALTHOUGH ISOLATED
TORNADOES WILL STILL BE POSSIBLE. STORMS TODAY WILL GENERALLY MOVE
EAST-NORTHEAST AT AROUND 30 TO 40 MPH... WITH THE STRONGEST STORMS
MOVING EAST AT 25 TO 30 MPH.

CONTINUE TO CHECK WEATHER INFORMATION THROUGHOUT THE DAY FOR THE
LATEST UPDATES. ALSO REVIEW YOUR SEVERE WEATHER SAFETY PLAN BEFORE
THE SEVERE STORMS STRIKE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
RAINFALL FROM EARLIER TODAY HAS INCREASED THE POTENTIAL FOR FLOODING
THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS NORTHERN OKLAHOMA.
SEE THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM
STILLWATER TO SHAWNEE TO SULPHUR. THUNDERSTORMS ARE EXPECTED TO BE
ONGOING BY SUNRISE IN THE EASTERN HALF OF OKLAHOMA. A MESOSCALE
SURFACE BOUNDARY ASSOCIATED WITH AN UPPER LEVEL TROUGH IS EXPECTED
TO DEFINE THE WESTERN EDGE OF THUNDERSTORMS. THE VERY HUMID AIRMASS
AND STRONG LOW-LEVEL JET EAST OF THIS BOUNDARY IS EXPECTED TO
SUPPORT SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND LARGE HAIL ARE
EXPECTED IMPACTS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE AT 5 AM
THURSDAY MORNING.

26/30/16

In the hours before

Local storm report, May 19, 5:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             4 N EAGLE CITY          35.99N 98.58W
05/19/2010  E3.25 INCH       BLAINE             OK   STORM CHASER

&&

AG
Local storm report, May 19, 5:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TORNADO          5 SSW DOUGLAS           36.19N 97.70W
05/19/2010                   GARFIELD           OK   EMERGENCY MNGR

&&

AG
Special weather statement, May 19, 5:12 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT WED MAY 19 2010

OKZ018-192230-
KINGFISHER OK-
512 PM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER COUNTY.

AT 510 PM... IN ADDITION TO THE TORNADIC THUNDERSTORM IN
NORTHEASTERN KINGFISHER COUNTY NEAR MARSHALL... ANOTHER TORNADIC
THUNDERSTORM WAS LOCATED IN BLAINE COUNTY TO THE NORTH OF WATONGA
THAT WILL MOVE INTO KINGFISHER COUNTY BEFORE 530 PM. RESIDENTS IN
KINGFISHER COUNTY... ESPECIALLY IN THE LOYAL..DOVER AND KINGFISHER
AREAS... WILL NEED TO REMAIN ALERT FOR THIS STORM.

LAT...LON 3616 9768 3580 9768 3582 9819 3612 9820

..SPEG.
Special weather statement, May 19, 5:12 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT WED MAY 19 2010

OKZ023-027-192245-
CADDO OK-GRADY OK-
512 PM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES.

AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
APACHE...MOVING NORTHEAST AT 30 MPH. OTHER STORMS WERE DEVELOPING
NEAR RUSH SPRINGS AND NINNEKAH.  STORM INTENSITY IS INCREASING AND
WARNINGS MAY BE NECESSARY.  A TORNADO WATCH IS IN EFFECT.

LAT...LON 3519 9788 3496 9777 3486 9845 3494 9853
Special weather statement, May 19, 5:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT WED MAY 19 2010

OKZ013-020-192245-
NOBLE OK-PAYNE OK-
514 PM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE AND PAYNE COUNTIES.

AT 513 PM CDT...A THUNDERSTORM PRODUCING A TORNADO WAS LOCATED 22
MILES SOUTHWEST OF PERRY... OR AROUND 30 MILES WEST OF STILLWATER...
MOVING EAST AT 30 MPH.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.

LAT...LON 3601 9702 3604 9734 3618 9737 3618 9744
      3631 9745 3633 9705

30
Local storm report, May 19, 5:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TORNADO          4 SW MARSHALL           36.11N 97.68W
05/19/2010                   LOGAN              OK   STORM CHASER

&&

AG

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:39 PM CDTTornado WarningOUNEllis, Roger Mills36 min
May 19, 12:14 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min
May 19, 12:49 AM CDTTornado WarningOUNEllis, Roger Mills41 min
May 19, 1:27 AM CDTTornado WarningOUNEllis, Roger Mills48 min
May 19, 2:07 AM CDTTornado WarningOUNCuster, Dewey, Ellis, Roger Mills38 min
May 19, 2:43 AM CDTSevere Thunderstorm WarningOUNDewey62 min
May 19, 3:30 AM CDTAreal Flood AdvisoryOUNEllis, Harper, Woodward6 hr
May 19, 3:39 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major66 min
May 19, 4:22 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major53 min
May 19, 4:50 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward40 min
May 19, 5:09 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Logan, Major51 min
May 19, 5:25 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward65 min
May 19, 5:57 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne63 min
May 19, 6:07 AM CDTSevere Thunderstorm WarningOUNKay53 min
May 19, 6:18 AM CDTAreal Flood AdvisoryOUNAlfalfa, Woods, Woodward4 hr
May 19, 6:52 AM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne23 min
May 19, 7:00 AM CDTAreal Flood AdvisoryOUNKay4 hr
May 19, 8:34 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward24 hr
May 19, 9:48 AM CDTFlash Flood WatchOUNAlfalfa, Blaine, Dewey, Ellis, Garfield, Grant and 9 more13 hr
May 19, 2:35 PM CDTRiver Flood WarningOUNGrant, Kay, Noble37 hr
May 19, 2:41 PM CDTRiver Flood WarningOUNKingfisher, Logan37 hr
May 19, 3:12 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills63 min
May 19, 3:26 PM CDTTornado WarningOUNBlaine, Kingfisher34 min
May 19, 3:26 PM CDTTornado WarningOUNDewey, Roger Mills49 min
May 19, 3:42 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward63 min
May 19, 3:56 PM CDTTornado WarningOUNGarfield, Kingfisher49 min
May 19, 4:09 PM CDTTornado WarningOUNDewey51 min
May 19, 4:41 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward64 min
May 19, 4:41 PM CDTTornado WarningOUNGarfield, Kingfisher, Logan49 min
May 19, 4:52 PM CDTTornado WarningOUNBlaine, Dewey38 min
May 19, 5:22 PM CDTTornado WarningOUNKingfisher53 min
May 19, 6:13 PM CDTTornado WarningOUNKingfisher, Logan47 min
May 19, 6:15 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma60 min
May 19, 6:21 PM CDTSevere Thunderstorm WarningOUNLincoln24 min
May 19, 6:24 PM CDTTornado WarningOUNPayne66 min
May 19, 6:25 PM CDTTornado WarningOUNLincoln37 min
May 19, 6:30 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie60 min
May 19, 6:49 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens56 min
May 19, 6:53 PM CDTSevere Thunderstorm WarningOUNLincoln37 min
May 19, 6:55 PM CDTTornado WarningOUNCleveland, Grady, McClain, Pottawatomie50 min
May 19, 6:59 PM CDTTornado WarningOUNLincoln, Logan46 min

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.